# SDR MWEA98656

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5910465
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN PANEL CORROSION AROUND FUEL PANEL NUMBER 1456.  REMOVED CORROSION FABRICATED AND INSTALLED REPAIR DOUBLER USING APPROVED DATA.
